Finite Intervals in the Lattice of Topologies

Research output: Contribution to journalArticle

Authors

Colleges, School and Institutes

External organisations

  • University of Oxford
  • Baylor University
  • Department of Mathematics, University of Auckland

Abstract

We prove a conjecture of Reinhold: that a finite lattice is isomorphic to an interval in the lattice of topologies on some set if and only if it is isomorphic to an interval in the lattice of topologies on a finite set.

Details

Original languageEnglish
Pages (from-to)325-335
Number of pages11
JournalOrder
Volume31
Issue number3
Early online date20 Sep 2014
Publication statusPublished - Nov 2014

Keywords

  • Finite intervals of topologies, Finite topologies, Lattice of topologies, Quasiorders